Journal of the Mathematical Society of Japan

Majoration du nombre de classes d'un corps cubique cyclique de conducteur premier

C. MOSER and J. J. PAYAN

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 33, Number 4 (1981), 701-706.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239802076

Digital Object Identifier
doi:10.2969/jmsj/03340701

Mathematical Reviews number (MathSciNet)
MR0630633

Zentralblatt MATH identifier
0456.12004

Subjects
Primary: 12A30
Secondary: 12A50

Citation

MOSER, C.; J. PAYAN, J. Majoration du nombre de classes d'un corps cubique cyclique de conducteur premier. J. Math. Soc. Japan 33 (1981), no. 4, 701--706. doi:10.2969/jmsj/03340701. https://projecteuclid.org/euclid.jmsj/1239802076


Export citation